# SDR SWAA2025052773556

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 7,194 hours, 3,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT DOESNT TEST ON JUMPSEAT 1<[01] RE-SEATED FLASHLIGHT ON FWD FA JUMPSEAT PER AMM 25-64-00. OPS CHECK GOOD.
